# SDR QMLA2023041920031

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N357AM
- Make and model: Bell 407
- Aircraft serial: 54536
- Aircraft time: 2,969 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SMELLED FUEL IN CABIN DURING FLIGHT. PLANNED FLIGHT WAS FROM OMAHA NE TO NORTH PLATTE NE. PILOT HAD THE AIRCRAFT TOP OFF WITH FUEL BEFORE THIS EVENT HAPPENED. WHEN CREW SMELLED FUEL IN CABIN PILOT LANDED AIRCRAFT. MECHANIC WAS CALLED IN. LOG BOOK ENTRY WAS MADE (SMELLED FUEL IN CABIN DURING FLIGHT). CORRECTIVE ACTION IS (DID VISUAL INSPECTION OF THE ENGINE BAY AND FUEL LINES IAW AMC BELL 407GX DMC-407-A-28-00-00-00A-042A-A. PERFORMED GROUND RUN COULD NOT DUPLICATE AND CABIN SMELLED CLEARED. THIS AIRCRAFT HAS BEEN RETURNED TO SERVICE.) THE AIRCRAFT FLEW BACK TO NORTH PLATTE WITH NO SIGNS OF FUEL SMELL. SUSPECTING THAT THE FUEL SMELL WAS CAUSE BY THE TANK BEING FULL OF FUEL AND A COMBINATION OF THE WIND BLOWING THE FUEL VAPORS BACK INTO THE CABIN.
